# SDR CA060511007

- Difficulty date: May 9, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Frchld SA227CC
- Aircraft time: 19,881 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Striker
- Part number: 2751000305
- Condition: Loose
- Location: Lt Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER GEAR SWING TO CHECK FOR HYD LEAK IT WAS NOTED THAT THE LT GEAR DID NOT EXTEND.  THE LT OB STRIKER ON THE LT CAM ASSY WAS LOOSE AND NOT CONTACTING ACTUATOR AREA FOR UPLOCK RELEASE.  THE BOLT WAS REMOVED FROM STRIKER AND FOUND TO BE STRIPPED AND THE NUT HAD BACKED OFF CAUSING THE STRIKER TO BE VERY SLOOPY AND NOT CONTACTING THE ACTUATOR ARM ON UPLOCK INTERMITTANTLY. NEW BOLT AND NUT INSTALLED AND SWINGS ACCOMPLISHED SERVICIBLE.  AIRCRAFT RETURNED TO SERVICE. (TC NR 20060511007)
